Further remarks on the lower semicontinuity of polyconvex integrals
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 6, p. 661-691
@article{AIHPC_1994__11_6_661_0,
     author = {Celada, Pietro and Dal Maso, Gianni},
     title = {Further remarks on the lower semicontinuity of polyconvex integrals},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {6},
     year = {1994},
     pages = {661-691},
     zbl = {0833.49013},
     mrnumber = {1310627},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1994__11_6_661_0}
}
Celada, Pietro; Dal Maso, Gianni. Further remarks on the lower semicontinuity of polyconvex integrals. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 6, pp. 661-691. http://www.numdam.org/item/AIHPC_1994__11_6_661_0/

[1] E. Acerbi and G. Dal MASO, New lower semicontinuity results for polyconvex integrals, Calc. Var. (to appear). | MR 1385074 | Zbl 0810.49014

[2] J.M. Ball and F. Murat, W1,p-quasiconvexity and variational problems for multiple integrals, J. Funct. Anal., Vol. 58, 1984, pp. 225-253; Vol. 66, 1986, pp. 439. | MR 759098 | Zbl 0549.46019

[3] G. Buttazzo, Semicontinuity, relaxation and integral representation problems in the calculus of variations, Pitman Res. Notes in Math., Vol. 207, Longman, Harlow, 1989. | Zbl 0669.49005

[4] B. Dacorogna, Direct methods in the calculus of variation, Springer-Verlag, Berlin, 1989. | MR 990890 | Zbl 0703.49001

[5] B. Dacorogna and P. Marcellini, Semicontinuité pour des intégrands polyconvexes sans continuité des déterminants, C. R. Acad. Sci. Paris, Sér. I, Vol. 311, 1990, pp. 393-396. | MR 1071650 | Zbl 0723.49007

[6] G. Dal Maso and C. Sbordone, Weak lower semicontinuity of policonvex integrals: a borderline case, Math. Z. (to appear). | MR 1326990 | Zbl 0822.49010

[7] H. Federer, Geometric measure theory, Springer-Verlag, Berlin, 1969. | MR 257325 | Zbl 0176.00801

[8] M. Giaquinta, G. Modica and J. Souček, Cartesian currents, weak diffeomorphisms and nonlinear elasticity, Arch. Rational Mech. Anal., Vol. 106, 1989, pp. 97-159; Vol. 109, 1990, pp. 385-392. | Zbl 0677.73014

[9] M. Giaquinta, G. Modica and J. Souček, The Dirichlet integral for mappings between manifolds: cartesian currents and homology, Math. Ann, Vol. 294, 1992, pp. 325-386. | MR 1183409 | Zbl 0762.49018

[10] E. Giusti, Minimal surfaces and functions of bounded variation, Birkhäuser, Boston, 1984. | MR 775682 | Zbl 0545.49018

[11] C. Goffman and J. Serrin, Sublinear functions of measures and variational integrals, Duke Math. J., Vol. 31, 1964, pp. 159-178. | MR 162902 | Zbl 0123.09804

[12] J. Maly, Weak lower semicontinuity of polyconvex integrals, Proc. Roy. Soc., Edinburgh, Vol. 123A, 1993, pp. 681-691. | MR 1237608 | Zbl 0813.49017

[13] Yu.G. Reshetnyak, Weak convergence of completely additive vector functions on a set, Siberian Math. J., Vol. 101, 1961, pp. 139-167.

[14] T. Rockafellar, Convex analysis, Princeton University Press, Princeton, 1970. | MR 274683 | Zbl 0193.18401

[15] L. Schwartz, Théorie des distributions, Hermann, Paris,1966. | MR 209834 | Zbl 0149.09501

[16] L.M. Simon, Lectures on geometric measure theory, Proc. of the Centre for Mathematical Analysis, Australian National University, Vol. 3, Canberra, 1983. | MR 756417 | Zbl 0546.49019